Israel Journal of Mathematics

, Volume 109, Issue 1, pp 151–155 | Cite as

A remark on almost extensions of lipschitz functions



We present a simpler proof of a result of J. Bourgain on almost extensions of functions satisfying a Lipschitz condition onδ-nets.


Lebesgue Measure Normed Space Convex Subset Indicator Function LIPSCHITZ Function 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [B]
    J. Bourgain,Remarks on the extension of Lipschitz maps defined on discrete sets and uniform homeomorphisms, inGeometrical Aspects of Functional Analysis (J. Lindenstrauss and V. D. Milman, eds.), Proceedings of the GAFA Seminar, 1985–86, Lecture Notes in Mathematics, Vol. 1267, Springer-Verlag, Berlin, 1987, pp. 157–167.CrossRefGoogle Scholar

Copyright information

© The Magnes Press 1999

Authors and Affiliations

  1. 1.Department of MathematicsTechnion — Israel Institute of TechnologyHaifaIsrael

Personalised recommendations